MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558470
Medical Device Problem Codes Entrapment of Device (1212); Problem with Sterilization (1596)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2019 as the dates of the multiple procedures are unknown.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Fda registration #: (b)(4).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was used during a procedure performed on (b)(6), 2019.According to the complainant, during the procedure, it was noted that the protective sleeve of the balloon was not removed prior to use and detached inside the scope.Reportedly, the detached part was mistakenly left inside the scope and was used in multiple procedures on unknown dates before being discovered.The exact number of procedures is unknown.No patient complications have been reported as a result of this event.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9157943
Report Number3005099803-2019-04898
Device Sequence Number11374857
Product Code FDT
UDI-Device Identifier08714729339403
UDI-Public08714729339403
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558470
Device Catalogue Number5847
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1